# SDR CA190509007

- Difficulty date: May 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 787-9
- Aircraft time: 8,889 hours
- Engine: GENX1B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Guide Vane
- Part number: 2763M05G04
- Condition: Worn
- Location: Right Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) ON DEPARTURE R26L AT APPROX 80KTS, CREW ENCOUNTERED A LOUD BANG FROM RIGHT ENGINE. AIRCRAFT RAPIDLY TORQUED TO THE RIGHT.CREW SHUT ENGINES TO IDLE AND STOPPED. CFR DEEMED AIRCRAFT WAS OK TO TAXI TO GATE ON IT`S OWN POWER.  RESOLUTION STAGE 10 REPLACED AS PER SB 72-0349 (TC# 20190509007)
